Alert archive / Arizona / Flash Flood Warnings in 2009
Flash Flood Warning 2, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 2, 2009, 6:09 PM MST for Gila County, Arizona. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2009, 6:09 PM MST (01:09 UTC)
- Expired
- Jul 2, 2009, 8:00 PM MST
- In force
- 111 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Gila County, AZ
The radar
The Phoenix radar (KIWA), 101 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 2295 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPSR 030109
FFWPSR
AZC007-030300-
/O.NEW.KPSR.FF.W.0002.090703T0109Z-090703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
609 PM MST THU JUL 2 2009
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
* UNTIL 800 PM MST
* AT 603 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A NEARLY STATIONARY THUNDERSTORM PRODUCING VERY HEAVY RAINFALL
OVER AND NEAR ARIZONA HIGHWAY 77 ABOUT 15 MILES NORTHEAST OF
GLOBE. RAINFALL IN EXCESS OF 1.5 INCHES HAS LIKELY FALLEN OVER
HIGHWAY 77 AND APACHE PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. RAINFALL IS SUFFICIENT TO CAUSE MUDSLIDES...AND LARGE
ROCKS OR BOULDERS COULD BE WASHED ACROSS HIGHWAY 77.
&&
LAT...LON 3363 11069 3366 11058 3354 11057 3353 11063
3355 11068
$$
DG2 follow-up statements
000
WGUS75 KPSR 030141
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
641 PM MST THU JUL 2 2009
AZC007-030300-
/O.CON.KPSR.FF.W.0002.000000T0000Z-090703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
641 PM MST THU JUL 2 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MST FOR
CENTRAL GILA COUNTY...
THE THUNDERSTORM THAT PRODUCED HEAVY RAINFALL NEAR HIGHWAY 77
APPROXIMATELY 15 MILES NORTHEAST OF GLOBE HAS WEAKENED.
HOWEVER...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED RAINFALL
TOTALS OF NEARLY TWO INCHES IN THE VICINITY OF APACHE PEAK...WHICH
IS SUFFICIENT TO CAUSE A RAPID RISE IN WATER LEVELS OF AREA WASHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. RAINFALL IS SUFFICIENT TO CAUSE MUDSLIDES...AND LARGE
ROCKS OR BOULDERS COULD BE WASHED ACROSS HIGHWAY 77.
&&
LAT...LON 3363 11069 3366 11058 3354 11057 3353 11063
3355 11068
$$
JR000
WGUS75 KPSR 030259
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
759 PM MST THU JUL 2 2009
AZC007-030307-
/O.EXP.KPSR.FF.W.0002.000000T0000Z-090703T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
759 PM MST THU JUL 2 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MST FOR CENTRAL GILA
COUNTY...
THE THUNDERSTORM THAT PRODUCED HEAVY RAINFALL CAPABLE OF FLASH
FLOODING HAS DIMINISHED. NATIONAL WEATHER SERVICE DOPPLER RADAR
ESTIMATED RAINFALL OF ONE TO TWO INCHES FELL OVER THE WARNED AREA.
ALTHOUGH THE THREAT FOR FLASH FLOODING HAS ENDED...WASHES IN THE
AREA MAY STILL BE FLOWING WITH WATER.
LAT...LON 3363 11069 3366 11058 3354 11057 3353 11063
3355 11068
$$
JRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 5:35 PM MST, 34 minutes earlier.
Area forecast discussion, Jul 2, 5:35 PM MST, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 535 PM MST THU JUL 2 2009 .UPDATE... UPDATED AVIATION DISCUSSION. && .SYNOPSIS... A RATHER MOIST MONSOONAL FLOW WILL CONTINUE...AND THE DAILY THREAT FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WORK WEEK...ALONG WITH HIGH TEMPERATURES A FEW DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...A DRIER SOUTHWESTERLY FLOW WILL CONFINE SHOWERS AND THUNDERSTORMS TO PRIMARILY THE HIGHER TERRAIN NORTH AND EAST OF THE PHOENIX AREA...WHILE ALLOWING HIGH TEMPERATURES TO RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR. && .DISCUSSION... LATEST THINKING REMAINS CONSISTENT FROM THIS MORNING (SEE BELOW). THUNDERSTORMS HAVE INDEED DEVELOPED ACROSS THE SOUTHWEST DESERTS AHEAD OF A CYCLONICALLY CURVED VORT LOBE ALONG THE CO RIVER VALLEY. MODIFIED YUMA SOUNDING GENERATES CAPE 700 J/KG LIFTING FROM 975 MB FOR THIS AFTERNOON. STEERING FLOW AROUND THE RIDGE WILL ADVECT THIS ACTIVITY SLOWLY NORTH AND NORTHEASTWARD...SO ACTIVITY CURRENTLY NEAR GILA BEND CERTAINLY HAS THE POTENTIAL TO DRIFT TOWARDS THE PHOENIX METRO AREA EARLY THIS EVENING. STORMS HAVE NOT LOOKED ALL THAT IMPRESSIVE ON RADAR WITH REGARDS TO SEVERE WINDS/HAIL...THOUGH GUSTY WINDS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THE STRONGEST CELLS. WITH PWATS >1.5 INCHES...HEAVY RAIN AND FLOODING MAY TURN OUT TO BE THE BIGGER THREAT. CONFIDENCE HAS INCREASED FOR THIS EVENING BASED ON THE 12Z GFS. MCS IS EXPECTED TO DEVELOP SOUTHEAST OF THE FORECAST AREA...BEFORE DRIFTING NORTHWARD TONIGHT. MAV POPS HAVE INCREASED AND HIGHLIGHT THE 06Z-12Z PERIOD AS THE MOST FAVORABLE. ACTIVITY MAY ACTUALLY CARRY OVER INTO TOMORROW MORNING AND HAVE RAISED POPS CONSIDERABLY FOR 12Z-18Z FRI. CONSEQUENTLY...LOWER TEMPS ARE EXPECTED WITH HIGH TEMPS NEAR 100 DEGREES IN PHOENIX. EXCERPTS FROM MORNING DISCUSSION... AS WAS THE CASE YESTERDAY...EXTENSIVE CLOUD COVER WILL DELAY THE ONSET OF CONVECTION THIS AFTERNOON ALONG THE MOGOLLON RIM. ACROSS THE SOUTHWEST DESERTS...SKIES ARE PRESENTLY CLEAR WITH DEWPOINTS IN THE MID 60S. LATEST MODEL SOUNDINGS SUGGEST THE ATMOSPHERE WILL BE UNSTABLE ENOUGH TO PRODUCE ISOLATED AIR MASS THUNDERSTORMS WITHOUT MUCH OF A DYNAMIC TRIGGER...GENERALLY FROM YUMA TO GILA BEND AND STRETCHING NORTHWARD INTO THE MOJAVE DESERT...WHERE A VORT LOBE IS ALREADY PRODUCING MORNING THUNDERSTORMS ACROSS SOUTHERN NV. THE OTHER AREA OF INTEREST TODAY WILL BE ACROSS SE AZ. MODELS IN GOOD AGREEMENT THAT THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN SONORA LATE THIS AFTERNOON...BEFORE GRADUALLY PROPAGATING NORTHWARD TOWARDS TUCSON AND EVENTUALLY INTO PINAL COUNTY AND AZZ024. VEERING FLOW AROUND THE NM ANTICYCLONE WILL MAKE IT DIFFICULT FOR ORGANIZED ACTIVITY TO REACH THE PHOENIX METRO AREA. NEVERTHELESS...CONDITIONS WILL BE QUITE UNSTABLE THIS EVENING AND ANY OUTFLOW BOUNDARY MOVING INTO THIS ENVIRONMENT WILL CERTAINLY HAVE THE POTENTIAL TO GENERATE ISOLATED STORMS. EXTENDED... FOR THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK...BOTH THE GFS AND EUROPEAN CONTINUE THEIR FORECAST SCENARIO OF THE PAST SEVERAL MODEL RUNS...WHICH CALLS FOR A RATHER IMPRESSIVE UPPER TROF TO DEVELOP ALONG THE WEST COAST BY EARLY NEXT WEEK...GIVING A DRYING SOUTHWEST TO WEST FLOW ALOFT TO MOST OF OUR CWA. WE WILL SEE A GRADUAL DECREASE IN MOISTURE FROM THE WEST EACH DAY...BY SATURDAY POPS WILL DROP INTO THE SINGLE DIGITS OVER SERN CA WITH SLIGHT CHANCE EXPECTED OVER THE LOWER AZ DESERTS AND CHANCE POPS EAST OF GLOBE. BY MONDAY SUFFICIENT MOISTURE WILL BE SCOURED OUT TO ELIMINATE THE CHANCE FOR STORMS OVER OUR LOWER DESERTS...WITH JUST A SLIGHT CHANCE FOR AFTN/EVE STORMS CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX. AS DRYING OCCURS...EXPECT HIGH TEMPS TO RISE AND CLIMB TO ABOVE NORMAL VALUES...ESPECIALLY OUT WEST WHERE HIGHS AROUND 110 ARE POSSIBLE OVER THE WEEKEND ACROSS THE HOTTER DESERTS. AS THE UPPER TROF SHIFTS SLIGHTLY INLAND AND HEIGHTS FALL...TEMPS WILL DROP BACK OFF OVER THE WESTERN CWA DURING THE EARLY TO MID PART OF NEXT WEEK. FOR TUESDAY INTO WEDNESDAY...UPPER TROF SHARPENS UP A BIT AND FLOW BACKS SOMEWHAT. THIS WILL ALLOW MOISTURE TO BE DRAWN WESTWARD SO THAT A SLIGHT CHANCE FOR THUNDERSTORMS WILL REDEVELOP OVER THE SOUTH-CENTRAL DESERTS EACH DAY. STILL...POPS WILL BE LOW AND ONLY AROUND 10-15 PERCENT. && .AVIATION... PHX/KIWA AND SURROUNDING AIRFIELDS... STORM ACTIVITY OVER SOUTH-CENTRAL ARIZONA HAS MAINLY BEEN LIMITED TO WESTERN MARICOPA COUNTY THROUGH 00Z WITH MODEST ACTIVITY OVER SOUTHEAST ARIZONA AND VERY LITTLE ACTIVITY OVER THE MOGOLLON RIM. WITH MID-HIGH DEBRIS CLOUDS HAVING OVERSPREAD THE PHOENIX AREA...THIS WILL NOT HELP INSTABILITY. HAVE DROPPED THE TEMPO GROUPS FROM THE KPHX AND KIWA TAFS WHICH HAD DESCRIBED A SCENARIO OF VERY STRONG WINDS ASSOCIATED WITH OUTFLOW FROM NEARBY STORMS. BELIEVE THIS WAS OVERDONE AND HAVE OPTED TO INDICATE DISTANT STORMS WITH CB CLOUD LAYER. WITH ABUNDANT MOISTURE...CANT RULE OUT STORMS AFFECTING KPHX AND KIWA THIS EVENING BUT CONFIDENCE TOO LOW TO PUT IN TEMPO GROUPS FOR THUNDERSTORMS AND/OR VERY STRONG WINDS. IF A DISTURBANCE PROGGED BY THE MODELS PANS OUT...THERE COULD BE LATE NIGHT STORM ACTIVITY...AFTER 06Z BUT NOT ENOUGH CONFIDENCE IN THIS SCENARIO TO REFLECT IT IN THE TAFS. WISHY-WASHY SURFACE WINDS SHOULD FAVOR WESTERLY DIRECTIONS THIS EVENING BEFORE TRANSITIONING TO DOWNVALLEY FLOW AFTER 07Z. KIPL/KBLH AND SURROUNDING AIRFIELDS... ISOLATED TSTMS WILL CONTINUE TO AFFECT THE NORTHERN KOFA MOUNTAINS AND EASTERN RIVERSIDE COUNTY THROUGH 03Z BEFORE DISSIPATING AND WILL THREATEN KBLH. THEREAFTER...MOSTLY CLEAR SKIES CAN BE EXPECTED. STORMS NOT EXPECTED TO IMPACT KIPL. OTHERWISE...SURFACE WINDS SHOULD FAVOR EAST AND SOUTHEAST DIRECTIONS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... MOIST MONSOON FLOW WILL BEGIN TO WANE AND SHIFT EAST SATURDAY BRINGING A DRYING TREND TO SOUTHEAST CALIFORNIA AND THE SOUTHWEST DESERTS OF ARIZONA. TEMPERATURES WILL BE HOT AND DAYTIME HUMIDITY LEVELS ACROSS THIS AREA WILL DROP BACK INTO THE SINGLE DIGITS. HIGHER HUMIDITY LEVELS WILL BE COMMON ACROSS THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA...GENERALLY OVER SOUTHERN GILA COUNTY...AS WELL AS A SLIGHT CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH/CB AVIATION...AJ FIRE WEATHER...VLM
Hazardous weather outlook, Jul 2, 6:16 AM MST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 616 AM MST THU JUL 2 2009 AZZ021>023-026>028-031300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 616 AM MST THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...DENSE BLOWING DUST...BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...WITH THE BEST CHANCES FRIDAY AND SATURDAY. PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-031300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 616 AM MST THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE STRONGER STORMS ARE CAPABLE OF PRODUCING GUSTY WINDS IN EXCESS OF 40 MPH...LOCALLY HEAVY RAINFALL...AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY...DECREASING TO A SLIGHT CHANCE SUNDAY THROUGH WEDNESDAY. PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-031300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 616 AM MST THU JUL 2 2009 /616 AM PDT THU JUL 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS. PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...LOCALLY DENSE BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS ON FRIDAY. PRIMARY HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND LIGHTNING. A DRIER FLOW OF AIR FROM THE SOUTHWEST WILL DEVELOP SATURDAY AND CONTINUE INTO NEXT WEEK. NO HAZARDS ARE EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX CB
In the hours before
Special weather statement, Jul 2, 12:50 PM MST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1250 PM MST THU JUL 2 2009 AZZ021-022045- LA PAZ AZ- 1250 PM MST THU JUL 2 2009 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 145 PM MST... AT 1246 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BRENDA..MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BOUSE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3407 11416 3407 11377 3358 11383 3361 11427 TIME...MOT...LOC 1947Z 184DEG 14KT 3377 11404 HIRSCH
Special weather statement, Jul 2, 1:55 PM MST, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
155 PM MST THU JUL 2 2009
AZZ020-021-022145-
LA PAZ AZ-
155 PM MST THU JUL 2 2009
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LA PAZ COUNTY IN
WEST CENTRAL ARIZONA UNTIL 245 PM MST...
AT 152 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF PARKER..MOVING NORTH AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN. LOCALIZED STREET FLOODING MAY OCCUR.
LOCATIONS IMPACTED INCLUDE...
PARKER...
LAT...LON 3414 11393 3385 11408 3391 11437 3417 11431
3420 11423
TIME...MOT...LOC 2053Z 182DEG 15KT 3401 11422
JRSpecial weather statement, Jul 2, 2:20 PM MST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 220 PM MST THU JUL 2 2009 AZZ020-021-026-CAZ031-032-022200- LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA- 220 PM PDT THU JUL 2 2009 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A ...SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA WEST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 300 PM PDT/300 PM MST/ AT 216 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NICHOLLS WARM SPRINGS..MOVING NORTHWEST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CITY OF BLYTHE... RURAL EASTERN RIVERSIDE COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3345 11496 3377 11487 3367 11433 3340 11441 TIME...MOT...LOC 2118Z 133DEG 17KT 3362 11472 WATERS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:43 PM MST | Flash Flood Warning | PSR | Gila | 2 hr |
| Jul 3, 1:48 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 27 min |
| Jul 3, 2:13 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 24 min |
| Jul 3, 2:19 PM MST | Areal Flood Advisory | PSR | La Paz | 116 min |
Nearby
Flash Flood Warnings in Arizona, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.